# SDR SWAA013214

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 37,848 hours, 38,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND WEB CRACKED AT BS 178, WL 234 AND LBL 10.  REPAIRED WEB PER SRM.
